# SDR ABXA9900754

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- Engine: Pwa JT3D3B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31229000
- Condition: Defective
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FAULT ON NR 4 GENERATOR.  UNABLE TO RESET IAW ABNORMAL CHECKLIST.  SECURED ENGINE, MAINTAINED POSITIVE ENGINE OIL PRESSURE.  INSPECTED MAIN OIL FILTER, FOUND NO CONTAMINATION.  CHECKED OIL QUANTITY, RAN ALL ENGINES, ENGINE RUN WAS NORMAL. CHECKED AIRCRAFT WIRING AT GENERATOR RELAYS AND BUS TIE RELAYS.  REPLACED NR 4 GENERATOR AND CSD.  OPS AND LEAK CHECKED GOOD IAW DC8 MM 24-10 AND 24-20.
